# SDR CA060131004

- Difficulty date: January 27, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,587 hours
- Engine: Allsn 250C20
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Tee Fitting
- Part number: AN8345D
- Condition: Cracked
- Location: Servo Actuator
- Component: Actuator
- Component part number: 41103750017
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H, A

## Discrepancy

WHILE IN CRUISE FLIGHT, THE PILOT FELT FEEDBACK SHOCK IN THE CYCLIC CONTROL.  THE PILOT ISOLATED HYDRAULICS AND MADE AN UNSCHEDULED LANDING.  MAINTENANCE CREW PERFORMED AN INSPECTION OF THE HYDRAULIC FLIGHT CONTROL SYSTEM.  A TEE FITTING THE LEFT HAND SERVO ACTUATOR WAS FOUND CRACKED AROUND HALF IT'S DIAMETER RESULTING IN A LEAK.
